Traffic Scheduling in Distributed Networked Control Systems with Packet Losses and Delays for Power Systems Voltage Stabilization

被引:2
|
作者
Qu, Chunxiao [1 ]
Li, Husheng [2 ,3 ]
Wang, Ji [1 ]
Chen, Wei [1 ]
机构
[1] Wuhan Univ Technol, Sch Informat Engn, Wuhan, Hubei, Peoples R China
[2] Univ Tennessee, Dept Elect Engn & Comp Sci, Knoxville, TN 37996 USA
[3] Kyung Hee Univ, Elect & Radio Engn Div, Seoul, South Korea
关键词
networked control systems; traffic scheduling; packet losses; DYNAMICS;
D O I
10.1002/tee.22388
中图分类号
TM [电工技术]; TN [电子技术、通信技术];
学科分类号
0808 ; 0809 ;
摘要
In this paper, medium access control (MAC) sublayer data traffic scheduling in distributed networked control systems (DNCSs) with networked induced packet losses and delays is investigated for stabilization and control of system dynamics. An effective-information-directed distributed sensor selection algorithm is proposed to select sensors to participate in delay-tolerant information filtering for state estimation. The distributed scheduling algorithm is based on the total amount of effective information for all measurements stored in the sensors. We consider packet loss in wireless networks as a special type of delay, so the impact of packet losses on effective information amount can also be studied for the formulation of distributed scheduling strategy in the presence of packet losses. The distributed data traffic scheduling considering packet losses and delays is carried out in a networked system with data packet dropout governed by a Markov process for voltage regulation and stabilization with distributed energy resources (DERs). Experimental results demonstrate that the scheduling algorithm with awareness of the system dynamic state can well control the power system dynamics. (c) 2016 Institute of Electrical Engineers of Japan. Published by John Wiley & Sons, Inc.
引用
收藏
页码:379 / 387
页数:9
相关论文
共 50 条
  • [1] Adaptive Stabilization of Networked Control Systems with Delays and Packet Losses
    Tahoun, A. H.
    Fang, Hua-Jing
    [J]. 2009 IEEE INTERNATIONAL CONFERENCE ON NETWORKING, SENSING AND CONTROL, VOLS 1 AND 2, 2009, : 65 - 70
  • [2] Switching Stabilization for Nonlinear Networked Control Systems with Delays and Packet Losses
    Zhang, Qi
    Liu, Bin
    [J]. INFORMATION TECHNOLOGY AND CONTROL, 2020, 49 (02): : 302 - 316
  • [3] Networked Control Systems with Packet Delays and Losses
    Robinson, C. L.
    Kumar, P. R.
    [J]. 47TH IEEE CONFERENCE ON DECISION AND CONTROL, 2008 (CDC 2008), 2008, : 4602 - 4607
  • [4] Stabilization of Nonlinear Networked. Switched Control Systems with Delays and Packet Losses
    Zhang, Qi
    Liu, Bin
    Huang, Weihua
    [J]. PROCEEDINGS OF THE 15TH IEEE CONFERENCE ON INDUSTRIAL ELECTRONICS AND APPLICATIONS (ICIEA 2020), 2020, : 332 - 338
  • [5] Stabilization of networked control systems in the presence of packet losses
    Yu, M
    Wang, L
    Chu, TG
    Xie, GM
    [J]. DYNAMICS OF CONTINUOUS DISCRETE AND IMPULSIVE SYSTEMS-SERIES B-APPLICATIONS & ALGORITHMS, 2006, 13 (02): : 237 - 247
  • [6] Stabilization of networked control systems with quantizations and packet losses
    Wang, Xue
    Yang, Xin
    [J]. Journal of Computational Information Systems, 2014, 10 (08): : 3133 - 3146
  • [7] Stabilization of Networked Control Systems with large delays and packet dropouts
    Cloosterman, M. B. G.
    van de Wouw, N.
    Heemels, W. P. M. H.
    Nijmeijer, H.
    [J]. 2008 AMERICAN CONTROL CONFERENCE, VOLS 1-12, 2008, : 4991 - 4996
  • [8] Quantized stabilization of wireless networked control systems with packet losses
    Qu, Feng-Lin
    Hu, Bin
    Guan, Zhi-Hong
    Wu, Yong-Hong
    He, Ding-Xin
    Zheng, Ding-Fu
    [J]. ISA TRANSACTIONS, 2016, 64 : 92 - 97
  • [9] Output Feedback Control and Stabilization for Networked Control Systems With Packet Losses
    Qi, Qingyuan
    Zhang, Huanshui
    [J]. IEEE TRANSACTIONS ON CYBERNETICS, 2017, 47 (08) : 2223 - 2234
  • [10] H∞ stabilisation of networked control systems with time delays and packet losses
    Li, Hongbo
    Sun, Fuchun
    Sun, Zengqi
    Yuan, Changqing
    [J]. MATHEMATICAL STRUCTURES IN COMPUTER SCIENCE, 2014, 24 (05)